One-step completely orthogonalizable codes from generalized quadrangles

Bagchi, Bhaskar ; Sastry, N. S. Narasimha (1988) One-step completely orthogonalizable codes from generalized quadrangles Information and Computation, 77 (2). pp. 123-130. ISSN 0890-5401

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/089054...

Related URL: http://dx.doi.org/10.1016/0890-5401(88)90053-3

Abstract

For q any power of two, the dual Dq of the binary linear code spanned by the lines of the regular (q,q)-generalized quadrangle W(q) is shown to be a q-error correcting one-step completely orthogonalizable code of length q3 + q2 + q + 1. By a previous result (Bagchi and Sastry, 1987, Geom. Dedicata 22, 137-147), the rate of Dq is at least half in the limit as q→∞. We also determine the full automorphism group and maximum weight of Dq and the minimum weight of its dual.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:985
Deposited On:25 Sep 2010 06:34
Last Modified:07 Jan 2011 04:25

Repository Staff Only: item control page